Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Breathlessness, acidity and nausea post taking i-pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1706 Questions
User :   hi
Doctor :   Hi
Doctor :   How cAN i help you
User :   Hi Doctor...GM...
User :   From yesterday evening...I am having a little bit nausea...& feeling of acidity...
User :   I just want to confirm one thing....
Doctor :   yes
User :   Last week....i mean on 19th I took an I-pill......
User :   can i know the side effects of that??
User :   as from documents & from internet ....i got an idea that it wont make any serious side effects...
User :   or can i know when does it start reacting in the body?
Doctor :   No
Doctor :   the i pill doesnt have effects if taken for one time
Doctor :   but you may have withdrql bleed
Doctor :   if you take more
Doctor :   are you ther
Doctor :   You are not responding i am closing the window
User :   hi....
Doctor :   hi
User :   i was a lit buy...
Doctor :   ok
User :   sorry busy...
Doctor :   thats fine
User :   i have taken only one..
Doctor :   then nothing to worry
Doctor :   do u have breathlessness?
User :   yes....
User :   morning i was having...
Doctor :   ok
Doctor :   r u asthmatic
Doctor :   nausea, vomiting, headache, dizziness, breast discomfort, gynaecomastia, depression, skin disorders, disturbance of appetite, wt changes, fluid retention, oedema, changes in libido, cholestatic jaundice, hair loss or hirsutism
User :   no...
Doctor :   these are the side effects u will have
Doctor :   r u able to follow
User :   side effects for wat?
User :   i-pill?
Doctor :   side effects of ipiil
Doctor :   i mean
Doctor :   yes
Doctor :   ipill sorry
Doctor :   ipill is for emergency contraception
Doctor :   please dont take it for regular use
User :   but ....these all will be reflecting soon after taking the pill rt?
Doctor :   just like other contraceptive pills
User :   i m having these discomforts from y-day......i mean 1 week after taking the pill...
Doctor :   headache, dizziness, breast discomfort
Doctor :   will be seen as short term side effects
Doctor :   yes
Doctor :   it can be
User :   u mean to say can reflect after 1 week too?
Doctor :   yes it regular use
Doctor :   unlikely with single dose
Doctor :   yes with regular dose i mean
User :   but i have taken it only once...
Doctor :   nothing to worry then
Doctor :   if ur have breathing problem then u need to consult a doctor
Doctor :   i mean breathing difficulty
Doctor :   it is unlilkely to occure after a week
Doctor :   this reaction if it has to occur will
Doctor :   occur within a few hours or day
Doctor :   ok
Doctor :   anything else u want to know about
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
User :   so this discomforts will be of some thing eldse?
Doctor :   if ur busy , u can chat with us later, we have queue of patients waiting for seeking medical advise, u can login after sometime when ur free.
Doctor :   bye for now
User :   r u there?
User :   no..i m here...
User :   then cud u pls refer some medicine to get out of this nausea and breathlessness...
User :   r u there?
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor